By Topic

Comments on "On the stability of two-dimensional discrete systems"

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Boland, F.M. ; Trinity College, Dublin, Ireland

This correspondence shows that independent necessary conditions and sufficient conditions for the asymptotic stability of two-dimensional discrete linear systems presented by Ahmed [1] can be readily obtained from previous results.

Published in:

Automatic Control, IEEE Transactions on  (Volume:26 ,  Issue: 3 )